# SDR CA100219005

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Condition: Inoperative
- Location: Rt Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, R DOOR AMBER LIGHT STAYED ON. SO ALTERNATE EXTENSION WAS DONE, AND BE AIR TURN BACK. OPS CHECK IN HANGER, MECHANIC CONFIRMED THE PHENOMENON. THE R DOOR WAS ACTUALLY OPEN. REPLACED RT SSV. THEN OPERATION BACK INTO NORMAL. (TC  20100219005)
